# SDR FDEA202212263015

- Difficulty date: December 26, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Lt Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT T/E WEDGE DISBONDED. REPAIRED #5 SLAT T/E WEDGE IAW FED EX EA F-5750-T0372139-P1- WINGS- FLIGHT SURFACES-#5   SLAT, TRAILING EDGE WEDGE, DELAMINATION AND B757 SRM 51-70-10-2R REPAIR 4 AND SRM 57-  43-01
